# SDR COMA0460469

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 5,851 hours, 5,129 cycles
- Engine: Lyc IO540B1A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53410592
- Condition: Cracked
- Location: Fuselage
- Part time: 5,851 hours, 5,129 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT FS 484.00 RBL 36 IS CRACKED.  PERFORMED A MAJOR REPAIR AT F.S. 484.00 RBL 36 BY CUTTING AWAY DAMAGED ATTACHMENT FLANGE, EDDY CURRENT AREA, FABED NEW ANGLE AND INSTALLED IAW R.E.O 601R-53-059 REV A.
